# SDR PAIR201605203338

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: General aviation
- Aircraft: N1880L
- Make and model: Beech V35B
- Aircraft serial: D9894
- Aircraft time: 766 hours
- Engine: Cont IO520BA
- Engine time: 766 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part serial: 562338
- Condition: Cracked
- Location: Engine
- Part time: 766 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH AD 77-13-22 & FOUND A CRACK APPROX 1 INCH LONG IN THE CRANKCASE CRITICAL AREA EXTENDING DOWNWARD NEAR THE UPPER FWD STUD OF NR 1 CYLINDER.  ENG MANUFACTURED IN 1977 WITH TOTAL TIME OF 765.5 HOURS, 109.6 HOURS SINCE OVERHAUL IN 2006.
